# SDR AALA201607079002

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 52,128 hours, 22,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN R4 DOOR SLIDE ARMS, RIGHT OVERWING SLIDE DISARMS.  MAINTENANCE ACCOMPLISHED AMM 52-71-00-710-001A AND COULD NOT DUPLICATE THIS ISSUE BUT AS A PRECAUTIONARY MEASURE CLEANED THE OVERWING DOOR PROXIMITY SENSORS.
